# SDR FDEA201901170161

- Difficulty date: January 17, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 60,432 hours, 22,567 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R FWD ENT DOOR SLIDE LIGHT FAILED TO ILLUMINATE CYCLED R1 DOOR ARM LEVER SEVERAL TIMES WITH NO FAULTS NOTED SLIDE LIGHT CHECKS GOOD, GIRT BAR ENGAGES FREELY AND WITHOUT OBSTRUCTION REF MM 25-66-00-0.
